# SDR SWAA2022111759792

- Difficulty date: October 13, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727+8; BS 727A+18; BS 727C+10; BS 727C+14; BS 727C+18; BS 727D+3; BS 727D+5; BS 727D+6; BS 727D+10; BS 727D+18. / [01] VERIFIED APPLICABILITY SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.;[02] REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 727C+14 IAW SRM 51-10-02.  EVALUATED DAMAGE REMOVAL AT BLENDED AREA L=0.400' W=0.300' ORIGINAL THICKNESS 0.040' PER BAC1496-377 REMAINING 0.032' LOSS 0.008'; MAX MAT REMOVE ALLOWABLE 0.004'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D. TOOL ID: ATS1672 S/N: 65092939 DUE:03/2023;[04] FABRICATED AND DRILLED NEW SIDEWALL SUPPORT LBL 21 BS 727 TO BS 847 WITH NEXT MATERIAL BAC1496-377#7075T62 LOT# 1503760-1; AND SPLICE REPAIR LOCATED BETWEEN BS 27E AND BS 747 WITH NEXT MATERIAL BAC1496-377#7075T62 LOT# 1503760-1 I.A.W SRM 51-40-05-0G-0; SRM 53-00-53-2R-6 AND DWG 146A7502 .OK TO PRIME.;[05] CORRECTED CORRECTIVE ACTION 4 FABRICATED AND DRILLED NEW SIDEWALL SUPPORT LBL 21 BS 727 TO BS 847 WITH NEXT MATERIAL BAC1496-377#7075T62 LOT# 1503760-1; AND SPLICE REPAIR LOCATED BETWEEN BS 27E AND BS 747 WITH NEXT MATERIAL BAC1496-377#7075T62 LOT# 1503760-1 I.A.W SRM 51-40-05-0G-0; SRM 53-00-53-2R-6 AND DWG 146A7502 APPLIED CHEMICAL CONVERSION COATING ON NEW SIDEWALL SUPPORT LBL 21 BS 727 TO BS 847 AND REPAIR PARTS I.A.W SRM 51-20-01-0G-0. OK TO PRIME.
